... omeprozole and another drug. Eventually figured out it was causing his ongoing abd. pain, nausea, sometimes vomtiting. All tests normal. Eventually stopped meds, symptoms left. But Dr. wanted something for acid reduction so prescribed Tagamet at very low doses. 2 weeks after starting it he had sudden onset of significant gallbladder pain... appears Tagamet can cause side effects affecting bile ducts. Again, tests (gallbladder) normal. They think gallbladder should be removed. I researched H. Pylori and gallbladder and see that various strains have been found in gallbladder tissue. At 15 yr. of age I'm reluctant to proceed with surgery. I could use input!!!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2012 • 1 answer
Posted 6 Jun 2013 • 1 answer
Posted 7 Nov 2013 • 1 answer
Posted 14 May 2014 • 1 answer
Posted 4 Feb 2016 • 1 answer